# SDR HEEA073360

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,632 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 8869K59
- Part serial: NA
- Condition: Intermittent
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION.  NO POSITIVE MOVEMENT.
